MAUDE Adverse Event Report: ABBOTT MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ABBOTT MEDICAL INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81402
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported pericardial effusion remains unknown.Per the ifu, vascular perforation is an inherent risk of any electrode placement.
 
Event or Problem Description
During a supraventricular tachycardia (svt) ablation, a pericardial effusion occurred with no intervention needed.Cardiac motion was restricted on fluoroscopy and the patient experienced minor chest pain.While using the ice catheter, an effusion was noted; tee confirmed a 0.5cm effusion.No intervention was required; the procedure was stopped and the patient was observed overnight.It is suspected that the perforation was due to difficult rv placement.There were no performance issues with any abbott devices.

Brand Name
INQUIRY¿ ELECTROPHYSIOLOGY STEERABLE CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22283747
Report Number3008452825-2025-00287
Device Sequence Number8467214
Product Code DRF
UDI-Device Identifier05414734304122
UDI-Public(01)05414734304122(10)10526549(17)270831
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBI-81402
Device Catalogue NumberIBI-81402
Device Lot Number10526549
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown